# SDR CALA2014081191932

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 67,161 hours, 25,293 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN HANDLE SELECTED UP.  FAULTING NLG EXTEND PROX SENSORS 24GA & 25GA.  CHARGED NLG NITROGEN PRESS IAW AMM 12-14-614-004A.
